# SDR IPXA11667254

- Difficulty date: June 8, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 40,312 hours, 12,621 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410349
- Part serial: 000688
- Condition: Bulged
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, LT WING NR3 SLAT WEDGE AREA UPPER SURFACE NEAR INBD EDGE FOUND BULGE.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 201, SHEET 1, REV 50.
